Numerical Computation of Delay Differential Equation using Laplace Transform and Lambert W Function
S. Sathiya Sujitha1, D. Piriadarshani2

1Ms. Sathiya Sujitha. S, Ph.D in Mathematics in Hindustan Institute of Technology & Science (Deemed to be University), Chennai, India.
2Dr. Piriadarshani. D, Professor, Department of Mathematics, Hindustan Institute of Technology & Science (Deemed to be University), Chennai, India.

Manuscript received on 28 August 2019. | Revised Manuscript received on 08 September 2019. | Manuscript published on 30 September 2019. | PP: 1794-1797 | Volume-8 Issue-11, September 2019. | Retrieval Number: K17720981119/2019©BEIESP | DOI: 10.35940/ijitee.K1772.0981119
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: In this paper a novel approach using Laplace transform for the solution of delay differential equation with a single delay based on Lambert W function has been investigated. An obtained result is extended to the nth order DDEs. Numerical examples have been provided to illustrate the obtained result.
Keywords: Delay Differential Equation, Lambert W function, Laplace transform
Scope of the Article: Numerical Modelling of Structures